# SDR SIMA2018121000004

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR EXTERNAL SKIN IS CRACKED NEAR HANDLE-C/A-PERFORMED PERMANENT REPAIR ON BAGGAGE DOOR IAW ENVOY ERS-EM-52MR-928
